Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients


Author: E. C. Zachmanoglou
Journal: Trans. Amer. Math. Soc. 136 (1969), 517-526
MSC: Primary 35.37
DOI: https://doi.org/10.1090/S0002-9947-1969-0239263-1
MathSciNet review: 0239263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963.
  • [2] B. Malgrange, Sur les ouverts convexes par rapport à un opérateur différentiel, C. R. Acad. Sci. Paris 254 (1962), 614-615. MR 0154150 (27:4101)
  • [3] F. Trèves, Linear partial differential equations with constant coefficients, Gordon and Breach, New York, 1966.
  • [4] E. C. Zachmanoglou, Nonuniqueness of the Cauchy problem for linear partial differential equations with variable coefficients, Arch. Rational Mech. Anal. 27 (1968), 373-384. MR 0223736 (36:6784)
  • [5] -, Uniqueness of the Cauchy problem when the initial surface contains characteristic points, Arch. Rational Mech. Anal. 23 (1966), 317-326. MR 0217426 (36:516)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.37

Retrieve articles in all journals with MSC: 35.37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0239263-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society